# SDR SWAA2022020234145

- Difficulty date: November 21, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL 140CF HAS CORROSION ALONG EDGE AT FASTNENER HOLES / REPLACED AFT CARGO BAY FLOOR PANEL 140CF P/N 453A2610-18 ATAG WN4396 I/A/W BOEING DWG 453A2610 REV C. ATAG WN4396
